The sum of the distances between the leaves of a tree and the ‘semi-regular’ property

Székely, LA, Wang, Hua and Wu, Taoyang (2011) The sum of the distances between the leaves of a tree and the ‘semi-regular’ property. Discrete Mathematics, 311 (13). pp. 1197-1203. ISSN 1872-681X

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Computing Sciences
Depositing User: Users 2731 not found.
Date Deposited: 03 Apr 2013 21:07
Last Modified: 21 Apr 2020 16:54
URI: https://ueaeprints.uea.ac.uk/id/eprint/42068
DOI: 10.1016/j.disc.2010.06.005

Actions (login required)

View Item View Item